# SDR FDEA202502050177

- Difficulty date: February 5, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N112FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43543
- Aircraft time: 19,840 hours, 7,753 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Barrier
- Part number: 721930271201
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS ON SMOKE CURTAIN ON LOWER LEFT ZIPPER  UNSTITCHED OVER 10 CM.  CREW REST MODULE SMOKE BARRIER -  I NOP. DO NOT OCCUPY THE CRM."  MEL: 26-10-04-02  AMM: 26_99_00_6_0    NOT IN STOCK AT CDG  C/7422000.  REMOVED AND REPLACED CREW REST MODULE SMOKE BARRIER IAW AMM 26-99-00-4. AIRCRAFT OK TO CONTINUE.
